Lagrangian submanifolds in complex space forms, the Maslov form in S-manifolds, generalized S-space forms and n-Einstein para-S manifolds

  1. Alicia Prieto Martín
Supervised by:
  1. Luis Manuel Fernández Fernández Director
  2. Pablo Alegre Director

Defence university: Universidad de Sevilla

Year of defence: 2016

  1. José Luis Cabrerizo Jaraiz Chair
  2. Magdalena Caballero Campos Secretary
  3. Ángel Francisco Tenorio Villalón Committee member
  4. Enrique Macías-Virgós Committee member

Type: Thesis

Teseo: 438234 DIALNET lock_openIdus editor


In this memory we present ve papers which have been published as a result of our researching, part of which has been done at the Department of Geometry and Topology of the University of Seville, thanks to a predoctoral grant of \Fundacion Camara" (1/10/2010 - 31/12/2013) under the supervision of Drs. Luis M. Fernandez Fernandez and Pablo S. Alegre Rueda. These papers are developed in the subject of Semi-Riemannian Geometry being them the following: A. Carriazo, J. Barrera, L.M. Fernandez and A. Prieto-Mart n, \The Maslov form in non-invariant slant submanifolds of S-space-forms". Ann. Mat. Pura Appl., 191 (2012), 803-818; DOI 10.1007/s10231-011-0207-0 B.-Y. Chen and A. Prieto-Mart n, \Classi cation of Lagrangian sub-manifolds in complex space forms satisfying a basic equality involving (2; 2)". Di . Geom. Appl., 30(1) (2012), 107-123; DOI:10.1016/j.difgeo.2011.11.008 B.-Y. Chen, A. Prieto-Mart n and Xianfeng Wang, \Lagrangian sub-manifolds in complex space forms satisfying an improved equality in-volving (2; 2)". Publ. Math. Debrecen, 82(1) (2013), 193-217. A.M. Fuentes, L.M. Fernandez and A. Prieto-Mart n, \Generalized S-space forms". Publ. Inst. Math. (Beograd) N.S., 94(108) (2013), 151-161; DOI:10.2998/PIM1308151P L.M. Fernandez and A. Prieto-Mart n, \On -Einstein para-S-mani-folds". Bull. Mal. Math. Sci. So. (2015); DOI 10.1007/s40840-015-0156-7